I had been on Atenolol 100mg bid for my blood pressure and It was not lowering it enough so my doctor added Lisinopril. I went up to 20 mg on the Lisinopril with the Atenolol, still not lowering it enough. He then changed me to Metoprolol 100 mg bid and Lisinopril 20 mg daily. Since the change (3 weeks ago) I have noticed an increase in my anxiety levels. Anxious all the time and having panic attacks. What's happening to me.
One of the side effects of Metoprolol is changes in mood so you should mention this change to your doctor. There are many other options to treat your HBP so ask about another drug. You may want to ask about an ARB which works well with a beta blocker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.